# SDR CALA2022030700583

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 81,477 hours, 11,485 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 64275190029
- Part serial: 0848
- Condition: Failed
- Location: E&E
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LE SLAT AND TE FLAP DISAGREE BWN F20 AND 25 DID GO AROUND AND DI D QRH LOCKED TO CONFIRM FIX UNLOCKED TO UPDATE LOG PAGE LOCKED FOR FIX CREW DEBRIEF -  CREW STATED FLAP HANDLE SELECTED TO 25 AND FLAPS UPON ARRIVAL FOUND FLAPS STUCK AT 22 AND FLAP HANDLE BINDING STOPPED AT 22 WITH LE SLAT DISAGREE AND TE FLAP DISAGREE JUST AFT OF THE FLAPS 20 DETENT. NEEDS FURTHER T/S. MESSAGES, THEN POSITIONED FLAP HANDLE TO 20 PER QRH, FLAPS REMAINED AT 22. UNLOCKED, ITEM TO BE UPDATED FOUND MX MSG NUMBERS 27-81043, 27-81044, 27-81045 IN LAST LEG ALTERNATELY NO FAULTS FOUND & RVDT VOLTAGE WITHIN RANGE REF AMM FAULT HISTORY, REF FIM 27-81-00/101, FIG.106. ACCOMPLISHED PSEU 27-51-26-424-020. AS PER NOTE(1) IN FIM R/R FLOW REGULATOR FOR BITE TARGET PROCEDURE FOR ALL FLAP SLAT SENSORS, TARGETS FLAP/SLAT SHUTOFF VALVE MODULE REF AMM 27-51-48/201 OPS CHECK INDICATE NORMAL. RAN THE FLAPS/SLATS THROUGH FULL TRAVEL HYD & GOOD. ADD EMP:U345750 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1088171  SN OFF 0848 MODULE, FLAP &   OFF 64-2751-9-0029 0848 ON 64-2751-9-0029 1879
